Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 32, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 11, 2016, 3:33 AM CDT. It took effect at Apr 11, 2016, 10:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2016, 3:33 AM CDT (08:33 UTC)
- In effect from
- Apr 11, 2016, 10:00 AM CDT
- Expired
- Apr 12, 2016, 4:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
319 WHUS73 KGRB 110833 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 AM CDT MON APR 11 2016 ...GUSTY WEST WINDS EXPECTED TODAY... .GUSTY WEST WINDS WILL DEVELOP THIS MORNING...IN THE WAKE OF A COLD FRONT EXITING THE REGION. WINDS WILL VEER NORTHWEST TONIGHT. THAT WILL RESULT IN A CONTINUATION OF THE GUSTY WINDS IN THE VICINITY OF THE NORTHERN DOOR PENINSULA...WHILE WINDS ELSEWHERE DIMINISH DURING THE EVENING. LMZ521-541-111645- /O.NEW.KGRB.SC.Y.0032.160411T1500Z-160412T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 333 AM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT TUESDAY. * WEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID-MORNING...AND CONTINUING THIS AFTERNOON. WINDS WILL VEER NORTHWEST THIS EVENING. * WAVES WILL SLOWLY BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-111645- /O.NEW.KGRB.SC.Y.0032.160411T1500Z-160412T0300Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 333 AM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID-MORNING...AND CONTINUING THIS AFTERNOON. WINDS WILL VEER NORTHWEST AND DIMINISH THIS EVENING. * WAVES WILL BUILD TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
3 follow-up statements
186 WHUS73 KGRB 111510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT MON APR 11 2016 ...GUSTY WEST WINDS EXPECTED... .GUSTY WEST WINDS WILL DEVELOP BY EARLY AFTERNOON...IN THE WAKE OF A COLD FRONT EXITING THE REGION. WINDS WILL VEER NORTHWEST TONIGHT. THAT WILL RESULT IN A CONTINUATION OF THE GUSTY WINDS IN THE VICINITY OF THE NORTHERN DOOR PENINSULA...WHILE WINDS ELSEWHERE DIMINISH DURING THE EVENING. LMZ521-541-112315- /O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1010 AM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WEST WINDS INCREASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON. WINDS WILL VEER NORTHWEST THIS EVENING. * WAVES WILL SLOWLY BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-112315- /O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0300Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1010 AM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS INCREASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON. WINDS WILL VEER NORTHWEST AND DIMINISH THIS EVENING. * WAVES WILL BUILD TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHUS73 KGRB 112037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT MON APR 11 2016 ...GUSTY WEST TO NORTHWEST WINDS EXPECTED INTO TONIGHT... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TONIGHT...IN THE WAKE OF A COLD FRONT EXITING THE REGION. WINDS WILL BECOME MORE NORTHWEST TONIGHT...WHICH WILL RESULT IN A CONTINUATION OF THE GUSTY WINDS IN THE VICINITY OF THE NORTHERN DOOR PENINSULA...WHILE WINDS ELSEWHERE DIMINISH DURING THE EVENING. LMZ521-541-120445- /O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 337 PM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WEST WINDS 15 TO 25 KTS VEERING NORTHWEST THIS EVENING. GUSTS TO 30 KTS POSSIBLE. NORTHWEST WINDS WILL DIMINISH TO 10 TO 20 KTS EARLY TUESDAY MORNING. * WAVES...1 TO 3 FEET...LOCALLY HIGHER NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-120300- /O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0300Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 PM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS 15 TO 25 KNOTS. WINDS WILL VEER NORTHWEST AND DIMINISH THIS EVENING. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
530 WHUS73 KGRB 120252 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 PM CDT MON APR 11 2016 ...GUSTY NORTHWEST WINDS EXPECTED INTO TONIGHT... .GUSTY NORTHWEST WINDS WILL CONTINUE TONIGHT...IN THE WAKE OF A COLD FRONT EXITING THE REGION. LMZ522-542-543-120400- /O.EXP.KGRB.SC.Y.0032.000000T0000Z-160412T0300Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 952 PM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... WINDS AND WAVES HAVE SUBSIDED. $$ LMZ521-541-120900- /O.CON.KGRB.SC.Y.0032.000000T0000Z-160412T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 952 PM CDT MON APR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * NORTHWEST WINDS 15 TO 25 KTS. WINDS WILL DIMINISH TO 10 TO 20 KTS EARLY TUESDAY MORNING. * WAVES...1 TO 3 FEET...LOCALLY HIGHER NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 3:26 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 11, 3:26 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 326 AM CDT MON APR 11 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 322 AM CDT MON APR 11 2016 WARMER AND DRIER WEATHER IS ON THE HORIZON...BUT WE/LL NEED TO GET THROUGH A FEW MORE CHILLY DAYS FIRST. THE UPPER FLOW ACRS NOAM IS TRANSITIONING TO A SPLIT FLOW REGIME. THE CONUS IS EXPECTED TO BE PRIMARILY INFLUENCED BY THE SRN BRANCH OF THE SPLIT...WHICH WL BECOME INCREASINGLY BLOCKY WITH TIME. THE MEDIUM RANGE GUIDANCE HAS BECOME PRETTY CONSISTENT IN INDICATING THE FCST AREA WL BE NEAR THE UPR RIDGE POSN WHEN THE BLOCKING BECOMES ESTABLISHED. SO AFTER ONE MORE ROUND OF SCT/LGT PCPN THAT WL ACCOMPANY THE ARRIVAL OF THE WARMER AIR TUE NGT/EARLY WED...DRY CONDITIONS ARE EXPECTED FOR THE REST OF THE FCST PERIOD. TEMPERATURES WILL START OUT 10-15F DEG BLO NORMAL THE NEXT COUPLE DAYS...BUT SHOULD WARM TO 7-12F ABV NORMAL /AT LEAST AWAY FM LAKE MICHIGAN/ NEXT WEEKEND. PCPN WILL BE MINIMAL. && .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 322 AM CDT MON APR 11 2016 A LESS COMPLICATED FCST SITN PRESENTS ITSELF THIS MORNING. COLDER AIR SURGING SEWD WL BECOME ESTABLISHED ACRS THE AREA TDA...THEN LINGER TNGT AND TUESDAY. A FAIRLY LARGE THOUGH BROKEN AREA OF CLDS WAS DROPPING ESE TOWARD THE AREA. THOSE SHOULD BE REINFORCED DURING THE DAY AS UPR FLOW BECOMES INCREASINGLY CYCLONIC AS UPR TROF SHARPENS OVER THE REGION. QUITE A FEW OBS IN NRN MN/SWRN ON HAD SHSN EARLY THIS MORNING. CONSIDERING THE INSTABILITY AND UPR IMPULSE DROPPING SE TOWARD THE AREA/FALLING UPR HEIGHTS...KEPT POPS FOR NRN WI QUITE A BIT ABV THE BLEND OF GUIDANCE PRODUCTS...AND CLOSER TO OLD FCST. THE SHSN SHOULD DECR THIS EVENING AND CLDS WL DECR ACRS C/E-C WI AS WELL. BUT LOW-LEVEL WINDS VEERING MORE NLY WL LIKELY BRING ADDITIONAL SC SWD OFF LAKE SUPERIOR...POSSIBLY ACCOMPANIED BY SOME SHSN/FLURRIES. LINGERED THAT INTO EARLY TOMORROW MORNING...THEN DECREASED THE CLDS AS LOW-LEVEL ANTICYCLONE CROSSES THE AREA. STAYED CLOSE TO BLEND OF ECMWF AND ITS MOS/BIAS-CORRECTED DERIVATIVES FOR TEMPS AS THOSE HAVE CLEARLY BEEN THE TOP PERFORMERS LATELY. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 322 AM CDT MON APR 11 2016 A QUIETER AND MORE MILD PATTERN REMAINS ANTICIPATED TO MOVE INTO THE REGION BY MIDWEEK...ONCE ONE LAST CLIPPER SWINGS THROUGH THE REGION. MODELS ARE IN MUCH BETTER AGREEMENT WITH THIS CLIPPER...SO A GENERAL MODEL BLEND WILL SUFFICE. THEREAFTER...CONFIDENCE IS RELATIVELY HIGH THROUGH EARLY NEXT WEEKEND. LARGER SPREAD RETURNS BY NEXT SUNDAY WHEN A NORTHERN STREAM TROUGH WILL TRY TO OVERWHELM A DOMINANT RIDGE THAT WILL BE CENTERED ACROSS THE REGION. IN THIS SORT OF BLOCKING PATTERN...PREFER TO LEAN TOWARD THE DRIER SOLUTIONS. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE NEXT CLIPPER WILL QUICKLY MOVE ACROSS THE REGION TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING. LIKE THE LATEST CLIPPER THAT WENT THROUGH YESTERDAY...AMPLE DRY AIR WILL BE IN PLACE AHEAD OF THE SYSTEM. MODELS ARE GENEROUS WITH QPF EVEN WITH ONLY MODEST QG FORCING AND WARM ADVECTION. BOTH THE ECMWF AND GFS PRODUCE 1 TO 3 INCHES OVER FAR NORTHERN WI. HOWEVER...THINK GUIDANCE IS TOO AMBITIOUS AND THAT DRY AIR WILL PUT A DENT INTO SNOW TOTALS. WILL ONLY SHOW AROUND AN INCH ACROSS THE NORTH. THE THREAT OF PRECIP LOOKS TO END BY MID TO LATE MORNING ON WEDNESDAY. IN THE WAKE OF THE SYSTEM...SHOULD SEE A CLEARING TREND TAKE PLACE WEDNESDAY AFTERNOON. BUILDING HEIGHTS ALOFT WILL PROMOTE THE START OF A WARMING TREND WITH HIGHS IN THE MID 40S TO MID 50S. CONTINUED MILD AND CLEAR ON WEDNESDAY NIGHT. REST OF THE FORECAST...AN UPPER LEVEL RIDGE WILL STRENGTHEN DURING THE THU-SAT PERIOD OVER THE GREAT LAKES REGION AS A BLOCKING PATTERN DEVELOPS OVER NORTH AMERICA. THE GREAT LAKES WILL BE ON THE WARM SIDE OF THIS BLOCKING PATTERN THIS TIME...WITH A CANADIAN HIGH CENTERED OVER QUEBEC OR THE EASTERN GREAT LAKES...AND SOUTHERLY WINDS AROUND THE HIGH SUPPORTING GRADUALLY WARMING TEMPS. TEMPS BY THE WEEKEND SHOULD BE SOLIDLY IN THE 60S. THE NEXT MINOR THREAT OF PRECIP WILL ARRIVE LATE NEXT WEEKEND OR EARLY IN THE FOLLOWING WEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 322 AM CDT MON APR 11 2016 CLDS WL SPREAD BACK ACRS THE AREA FM THE NW THIS MORNING. THOUGH CIGS MAY INITIALLY FALL INTO MVFR CATEGORY AT TIMES AS THIS OCCURS...LOW-LEVELS APPEAR DRY ENOUGH FOR CIGS ACRS THE ENTIRE AREA TO RAISE TO VFR BY MID-DAY. CIGS ACRS THE N COULD FALL TO MVFR AGAIN OVERNIGHT IF CLD DECK OFF LAKE SUPERIOR MVS S AS EXPECTED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MPC AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 10, 2:41 PM CDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 241 PM CDT SUN APR 10 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 241 PM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE FOR SNOW SHOWERS MONDAY AND MONDAY NIGHT ACROSS NORTHERN WISCONSIN. THE SNOW COULD RESULT IN LOCALIZED HAZARDOUS TRAVELING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-111945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 241 PM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY SOUTH WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT INTO THE EVENING. AS WINDS SHIFT TO THE WEST AND STRENGTHEN BEHIND A COLD FRONT...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY REDEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY GUSTY WEST TO NORTHWEST WINDS WILL PERSIST ON MONDAY AND MONDAY NIGHT...AND THEREFORE CONTINUE THE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. KALLAS/KURIMSKI
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.